EXACTECH, INC. CC TIBIAL INSERT SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
208-23-15 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Joint effusion (4849)
| Date of Event |
10/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Legal case - usa this patient is verified left knee on (b)(6) 2015 at hospital for special surgery.She had left knee revision (b)(6) 2023 with dr (b)(6).It was reported that approximately 100 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, osteolysis, synovitis, joint effusion, and component loosening.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, type of investigation manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and patellar loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.